# SDR YENA201710070827

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 33,115 hours, 20,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED AT FWD CARGO DOOR LOWER AFT CORNER SEAL REST.  THE SEAL REST WAS REPLACED IAW AMM 20-10-01.
